# SDR SWAA031980

- Difficulty date: September 2, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 66,469 hours, 71,991 cycles
- Engine: Pwa JT8D9A
- Engine time: 63,993 hours, 71,120 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT8D9A
- Part serial: 707364
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, UPON ADVANCING THROTTLES NR 2 ENG STARTED VIBRATING.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
